MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
A field service engineer reported that the patient information center ix did not sound for spo2 no pulse inop alarms.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
A philips field service engineer (fse) was onsite for an unrelated issue.The clinical configuration, device status reports and clinical audit logs were obtained by the fse.The complaint was escalated for technical investigation to verify if the spo2 no pulse inop had appeared and possibly sounded at 05-feb-2025 around 10am.The product support engineer (pse) stated within the data provided, there was no audit log which contains the 5-feb-2025.The latest date that was provided was 03-feb-2025 in the audit file.Due to the fact that no clinical audit logs were available which covers the time frame in question, no proper technical investigation was possible.Even no technical investigation about the time frame in question was possible, the pse stated that there are entries in the log for spo2 no pulse inop which are toggling from ¿spo2 no pulse generated¿ and ¿spo2 no pulse terminated¿.This could be the reason the alarm sound could be missing, since the alarm generated/terminated is toggling so quickly.From the pse experience with spo2, the quick toggling could be related to a hardware defect of the spo2 sensor cable or spo2 adapter cable (intermittent contact).This might be a possible root cause as well as the fse stated in the customer feedback that he understands that he at a first instance must change the consumable to new ones.Based on the information available and the testing conducted, the cause of the reported problem was not confirmed.The reported problem was confirmed as witnessed by the fse.Information was provided to the customer.The device remains is use.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21456073
Report Number9610816-2025-000104
Device Sequence Number18189973
Product Code MHX
UDI-Device Identifier00884838104594
UDI-Public(01)00884838104594(10)4.0.1.0
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date02/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown